# SDR IXXA0300050O

- Difficulty date: July 25, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 72,948 hours, 22,879 cycles
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D3B
- Part serial: 644407
- Condition: Leaking
- Location: Nr 4
- Part time: 72,948 hours, 22,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT FROM GOOY TO EDDS NR 4 ENGINE HAD A LOW OIL PRESSURE, LOW OIL QUANTITY AND HIGH TEMPERTURE WARNING.  THE ENGINE WAS SHUT DOWN AND THE CREW RETURNED AIRCRAFT TO GOOY.  MAINTENANCE INSPECTION IS ON GOING.  AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE REMOVED AND REPLACED NR 4 ENGINE IN ACCORDANCE WITH ALL APPLICABLE MANUALS.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
